# SDR AALA20012021

- Difficulty date: October 16, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 1 SEAT TRACK HAS HEAVY CORROSION IN CHANNEL FROM BS 1205 TO 1208.  REMOVED CORROSION AND INSTALLED SEAT TRACK PLUG PER AARD 53-20-00-10.  (M)
